# SDR P5CA9600105

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Vane
- Part number: 65B9751918
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE CASCADE VANE CRACKED AT 8 O'CLOCK POSITION BELOW JACKSCREW.  REPAIRED IAW OHM 78-31-51.
